# SDR AALA202307039455

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 21,893 hours, 2,641 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4091640903
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VNAV WOULD NOT ACCEPT INPUT COMMANDS, SPEED BUG WOULD ONLY DRIVE TO 250. MANUAL IAS BUG WORKED. MAINTENANCE REPLACED MODE CONTROL PANEL PER DMC-B787-A-22-11-07-00A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
